Jump to content





Week 28 20Mg

Posted by Hexagon, 20 June 2014 · 82 views

accutane roaccutane 20mg
Since decreasing my dose, my side effects seemed to blow up all over again, my back kills, excema literally appeared overnight and my lips got so so sore
Got a couple closed comedones on my forehead which I extracted and have now gone, but my skin is still so sensitive and fragile
I'm so terrified of coming off accutane I just have this mortifying, deep down feeling that it will come back straight away, from tomorrow I will be taking 10mg a day for another week and then that's it..
After accutane I'm going to further work on my diet, and liver, maybe try DIM or vitex again along with Paula's choice aha and bha products, which are great btw
I'm not going to bother with trying differin or retin a as the negative reviews greatly outweigh the very few success stories I've seen for it and from what people say it does to their skin I know for a fact my skin couldn't handle it
Not not not I repeat not taking any kind of artificial hormones or anything like spiro
If it gets too bad again ill give accutane another go next year




I understand your plight. Perhaps you will have success with simple benzoyl peroxide. anyways, sorry the accutane is not working out like you expected. Good luck! There has to be something out there that will work for you. You just have to find it. Keep us updated. :(

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors